标题:Control and synchronization of Julia sets in coupled map lattice
作者:Ping Liu;Shutang Liu
作者机构:[Liu, P] College of Control Science and Engineering, Shandong University, Jinan 250061, China;[ Liu, S] College of Control Science and Engineering, Sh 更多
通讯作者:Liu, P.(Liupingshd@126.com)
通讯作者地址:[Liu, P]Shandong Univ, Coll Control Sci & Engn, Jinan 250061, Peoples R China.
来源:Communications in nonlinear science and numerical simulation
出版年:2011
卷:16
期:8
页码:3344-3355
DOI:10.1016/j.cnsns.2010.11.008
关键词:julia sets in coupled map lattice;gradient control;optimal control;synchronization
摘要:In this paper, we achieve the control and synchronization of Julia sets in coupled map lattice using gradient control and optimal control respectively. The control of the Julia sets is accomplished by controlling the stable space of the fixed plane. Moreover, the synchronization of two different Julia sets is also accomplished by their trajectories synchronization. To verify the feasibility of these control methods, we consider the Julia sets, whose lattice length is two, as examples to achieve their control and synchronization using different methods respectively. The numerical simulations are also shown to illustrate the effectiveness of these control methods.
收录类别:EI;CSCD;SCOPUS;SCIE
WOS核心被引频次:12
Scopus被引频次:15
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-79952533676&doi=10.1016%2fj.cnsns.2010.11.008&partnerID=40&md5=2845bb675146a47f3e6df0ec0442d087
TOP